Buprophar tablets

Buprophar

  • Active Ingredient: Ibuprofen
  • 600 mg, 400 mg
Buy Now

What is Buprophar?

The active ingredient of Buprophar brand is ibuprofen. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen works by reducing hormones that cause inflammation and pain in the body.

Used for

Buprophar is used to treat diseases such as: Aseptic Necrosis, Back Pain, Chronic Myofascial Pain, Costochondritis, Diffuse Idiopathic Skeletal Hyperostosis, Dysautonomia, Fever, Frozen Shoulder, Gout, Acute, Headache, Juvenile Rheumatoid Arthritis, Muscle Pain, Neck Pain, Osteoarthritis, Pain, Patent Ductus Arteriosus, Period Pain, Plantar Fasciitis, Radiculopathy, Rheumatoid Arthritis, Sciatica, Spondylolisthesis, Temporomandibular Joint Disorder, Toothache, Transverse Myelitis.

Side Effect

Possible side effects of Buprophar include: weight gain; vomiting of material that looks like coffee grounds; unpleasant breath odor; thirst; drowsiness to profound coma; hair loss, thinning of hair.

How to Buy Buprophar tablets online?

To get Buprophar online - just click on the "Buy Now" button from the top and follow on to our shop. Payment and Order takes a couple of minutes, and all steps are evident. We do not require a medical prescription plus also we have many procedures of payment. Considering each detail of rapid delivery and confidentiality, then you may read on the applicable pages on the links in the top menu.

Related Medications

Luboreta

Luboreta 20mg

piroxicam

More info

Rufen

Rufen 600mg, 400mg

ibuprofen

More info

Dolofen-F

Dolofen-F 600mg, 400mg

ibuprofen

More info

Mogifen

Mogifen 600mg, 400mg

ibuprofen

More info

OTC and prescription availability

  • You need a prescription from your doctor or other healthcare professional to obtain 400 to 800 mg strengths and injection.
  • Lower doses of Buprophar are available over-the-counter (OTC, without a prescription).

What brand names are available for Buprophar?

  • Advil
  • Pediatric Advil
  • Advil/Motrin
  • Advil Migraine
  • Medipren
  • Motrin
  • Nuprin
  • PediaCareChildren’s Pain Reliever/Fever Reducer
  • PediaCare Infant’s Pain Reliever/Fever Reducer Fever
  • Caldolor
  • Duexis
  • IBU-Tab
  • Neoprofen (Buprophar lysine)
  • Many others

Buprophar side effects

Get emergency medical help if you have signs of an allergic reaction to Buprophar: rash or hives; sneezing, runny or stuffy nose; wheezing or trouble breathing; swelling of your face, lips, tongue, or throat.

Get emergency medical help if you have signs of a heart attack or stroke: chest pain spreading to your jaw or shoulder, sudden numbness or weakness on one side of the body, slurred speech, leg swelling, feeling short of breath.

Stop using Buprophar and call your doctor at once if you have:

changes in your vision;

shortness of breath (even with mild exertion);

swelling or rapid weight gain;

the first sign of any skin rash, no matter how mild;

signs of stomach bleeding - bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds;

liver problems - nausea, upper stomach pain, itching, tired feeling, flu-like symptoms, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);

kidney problems - little or no urinating, painful or difficult urination, swelling in your feet or ankles, feeling tired or short of breath;

low red blood cells (anemia) - pale skin, feeling light-headed or short of breath, rap >heart rate , trouble concentrating; or

severe skin reaction - fever, sore throat , swelling in your face or tongue, burning in your eyes, skin pain followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.

Common Buprophar side effects may include:

upset stomach, mild heartburn, nausea, vomiting;

bloating, gas, diarrhea, constipation ;

dizziness , headache, nervousness ;

mild itching or rash; or

ringing in your ears.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Stomach ulcers and bleeding

Buprophar can irritate the digestive tract, which is why doctors tell people to take this medication with food. When a person takes Buprophar for an extended period or in high doses, it can increase their risk of gastric ulcers or bleeding in the digestive tract.

Alcohol can also irritate the stomach and digestive tract. Mixing the two further increases the risk of ulcers and bleeding.

The National Institutes of Health (NIH) state that Buprophar can interact with alcohol, which can worsen the usual side effects of Buprophar. These side effects can include bleeding, ulcers, and a rapid heartbeat.

Research shows that both drinking alcohol and taking nonsteroidal anti-inflammatory drugs (NSAIDs), which is the class of drug that includes Buprophar, are risk factors for stomach ulcer bleeding.

The risk of stomach ulcer bleeding increases the longer a person takes Buprophar. A person who takes Buprophar every day for several months has a higher risk of this symptom than someone who takes Buprophar once a week.

What if I take too much?

Taking too much Buprophar by mouth can be dangerous. It can cause side effects such as:

  • feeling and being sick (nausea and vomiting)
  • stomach pain
  • feeling tired or sleepy
  • black poo and blood in your vomit – a sign of bleeding in your stomach
  • ringing in your ears (tinnitus)
  • difficulty breathing or changes in your heart rate (slower or faster)

How to use Buprophar

If you are taking the over-the-counter product, read all directions on the product package before taking this medication. If your doctor has prescribed this medication, read the Medication Guide provided by your pharmacist before you start taking Buprophar and each time you get a refill. If you have any questions, ask your doctor or pharmacist.

Take this medication by mouth, usually every 4 to 6 hours with a full glass of water (8 ounces/240 milliliters) unless your doctor directs you otherwise. Do not lie down for at least 10 minutes after taking this drug. If you have stomach upset while taking this medication, take it with food, milk, or an antacid.

The dosage is based on your medical condition and response to treatment. To reduce your risk of stomach bleeding and other side effects, take this medication at the lowest effective dose for the shortest possible time. Do not increase your dose or take this drug more often than directed by your doctor or the package label. For ongoing conditions such as arthritis, continue taking this medication as directed by your doctor.

When Buprophar is used by children, the dose is based on the child's weight. Read the package directions to find the proper dose for your child's weight. Consult the pharmacist or doctor if you have questions or if you need help choosing a nonprescription product.

For certain conditions (such as arthritis), it may take up to two weeks of taking this drug regularly until you get the full benefit.

If you are taking this drug "as needed" (not on a regular schedule), remember that pain medications work best if they are used as the first signs of pain occur. If you wait until the pain has worsened, the medication may not work as well.

If your condition persists or worsens, or if you think you may have a serious medical problem, get medical help right away. If you are using the nonprescription product to treat yourself or a child for fever or pain, consult the doctor right away if fever worsens or lasts more than 3 days, or if pain worsens or lasts more than 10 days.

Summary

Buprophar is a nonsteroidal anti-inflammatory drug (NSAID) used to reduce mild to moderate pain, inflammation, and fever. Buprophar works by blocking an enzyme that makes prostaglandin (a hormone-like substance that participates in a variety of body functions), which results in lower levels of prostaglandins in the body. Lower levels of prostaglandins reduce pain, inflammation, and fever.

Buprophar is prescribed to treat diseases and conditions that cause mild to moderate pain, fever, and inflammation. For example, Pain from strains and sprains; pain from cuts, scrapes, and puncture wounds; muscle aches and pains; tooth pain; common cold; mild headache; some arthritis conditions; joint pain; and to reduce fever.

Common side effects of Buprophar include, diarrhea, constipation, nausea, heartburn, belly pain, drowsiness, headaches, tinnitus (ringing in the ears), and mild rash.

More serious side effects and adverse effects include, increased bleeding after injury, stomach ulcers, impaired kidney function, severe allergic reaction (anaphylaxis), blood clots, heart attack, heart failure, and high blood pressure.

The maximum dose prescribed under a doctor's care is 3.2 g daily. Otherwise, the over-the-counter (OTC) maximum daily dose is 1.2 g daily. Dosage depends upon the age, weight, and any current medical conditions of the patient. Several drugs interact with Buprophar so check with your doctor, pharmacist, or other health care professional with questions in regard to this drug. Doctors don't know if it is safe to take Buprophar if your are pregnant, therefore it is not recommended if you are pregnant. According to the American Academy of Pediatrics, Buprophar is safe to take while breastfeeding.

REFERENCE: FDA Prescribing Information.

6. Taking Buprophar with other painkillers

It's safe to take Buprophar with paracetamol or codeine.

But do not take Buprophar with similar painkillers like aspirin or naproxen without talking to a pharmacist or doctor.

Buprophar, aspirin and naproxen belong to the same group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). If you take them together, Buprophar plus aspirin or naproxen may increase the chance of you getting side effects like stomach ache.

NSAIDs are also used in medicines you can buy from pharmacies – for example, cough and cold remedies. Before taking any other medicines, check the label to see if they contain aspirin, Buprophar or other NSAIDs.

Duration of Effectiveness

In a double-blind study, it was found that 12 hours after the dose was administered naproxen sodium (Aleve) was significantly more effective in relieving pain than Buprophar (Advil).


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap